# SDR USAA051495

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603100A
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 SLAT INBD LOWER CORNER BOTTOM SKIN WORK THROUGH ON TRAILING EDGE WEDGE.  MAJOR REPAIR SRM 51-70-10, DEFECT SIZE: 1".
